11-14-2004, 10:52 PM #1
Injection burn? need some experianced help..
during my injection today... 2.1cc of test... about halfway through it starts burning bad... dont have a clue why ...my gf, a nurse, does them and does them slooowww... so i didnt have a clue... i had to have her pull it out with .1 cc left... it burned bad bad bad... and no i dont need to man up ... the pain was that bad...
its a lil more sore than usual...
thanks in advance
11-14-2004, 10:53 PM #2Anabolic Member
- Join Date
- Mar 2004
Prop and Sust has burned me a little going in.
11-15-2004, 05:21 AM #3
what was it mate?
prop's known to hurt more than other gear, and if the gear was ug lab then that could be why
11-15-2004, 05:39 AM #4
test E... it usually dont hurt.... but this time it startied burning bad at aound .9 left....
11-15-2004, 06:01 AM #5Originally Posted by Phatmax53
11-15-2004, 08:09 AM #6Originally Posted by Mesomorphyl
always blow the alky dry...
ive had a little burn before... but that was throughout the entire shot... i was just caught off guard that it started to burn halfway through it...
any vets got any answers?
11-15-2004, 08:31 AM #7
Check the BA% on your gear's label
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)